Alert archive / Wyoming / Tornado Warnings in 2013

Tornado Warning 7, NWS Riverton, WY

June 22, 2013Natrona County, Wyoming

NWS Riverton, WY issued this tornado warning at Jun 22, 2013, 1:15 PM MDT for Natrona County, Wyoming. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2013, 1:15 PM MDT (19:15 UTC)
Expired
Jun 22, 2013, 1:45 PM MDT
In force
30 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

County Natrona County, WY

The radar

The Riverton/Lander radar (KRIW), 173 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 1:36 PM MDTFUNNEL CLOUD22 N Casper, WYFUNNEL CLOUD OBSERVED FOR TWO TO THREE MINUTES.
Jun 22, 1:36 PM MDTHAIL 122 N Casper, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 10:59 AM MDTTornado WatchSPC7 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

122 
WFUS55 KRIW 221915
TORRIW
WYC025-221945-
/O.NEW.KRIW.TO.W.0007.130622T1915Z-130622T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
115 PM MDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL NATRONA COUNTY IN CENTRAL WYOMING...

* UNTIL 145 PM MDT

* AT 110 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 10 MILES WEST OF ANTELOPE HILLS...AND MOVING
  EAST AT 25 MPH.

  HAZARD...TORNADO AND BASEBALL SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION. SPOTTERS HAVE REPORTED SEVERAL
           FUNNEL CLOUDS WITH THIS THUNDERSTORM.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  I25 MILE MARKER 200 AROUND 130 PM MDT.
  ANTELOPE HILLS AND I25 EXIT 210 AROUND 135 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 197 AND
214.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4326 10619 4296 10622 4298 10658 4320 10659
TIME...MOT...LOC 1914Z 258DEG 22KT 4309 10649

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

C. BAKER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 22, 11:21 AM MDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 22, 11:21 AM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1121 AM MDT SAT JUN 22 2013

.SHORT TERM...TODAY THROUGH MONDAY NIGHT

TODAY...RELATIVELY EARLY CONVECTION AND MORE WIDESPREAD CONVECTION
..AS HEIGHT FALLS FROM MAIN SW AXIS SWINGING AROUND BASE OF LIFTING
NW CONUS TROUGH INFLUENCE THE FA. REBUILDING SFC LOW IS POISED TO BE
LOCATED NEAR SCNTRL TO SERN WY BY MID DAY...WITH SFC INVERTED TROUGH
CUTTING DIAGONALLY UP TOWARDS THE CODY AREA ...GIVING US AN AIR MASS
DIFFERENTIAL TO WORK WITH. HOWEVER EASTERLY COMPONENT FLOW WITH
RELATIVELY MOIST LOW-LEVEL UPSLOPE N TO NW OF THE SFC LOW LOOKS TO
ORIENT THE INSTABILITY AXIS FROM SW TO NE FROM ERN SWEETWATER TO
JOHNSON COUNTY EARLY IN THE DAY...WITH MINOR BULLS EYE ACROSS
NATRONA COUNTY. STRONGER STORMS WILL GENERALLY LIE EAST OF THIS
DIVISION FOR THE MOST PART. AVAILABLE VERTICAL SHEAR OF 40 TO 50 KTS
TOGETHER WITH MODERATE MIX LAYER CAPE INSTABILITIES OF 1000 TO 1500
J/KG IN THE SERN PORTION OF THE CWA WILL GIVE THE CHANCE FOR SOME
LOW ROTATING STORMS AND PERHAPS SUSTAINED MULTICELLULAR
THUNDERSTORMS WITH MARGINAL SEVERE HAIL AND A SLIGHT POSSIBILITY OF
A TORNADO. RIGHT NOW...IT'S ALL LOCATION...LOCATION...LOCATION OF
THE SFC SETUP AND LL RETURN FLOW AS UPPER FORCING WILL CERTAINLY BE
AROUND. ALSO RIGHT NOW...TWO THINGS...OVERALL INSTABILITY EXCEPT FOR
NATRONA COUNTY...AND TO A LESSER EXTENT TO THE WEST OR SOUTHWEST OF
NATRONA A BIT...LOW TO NON-EXISTENT CAPPING WILL AID IN KEEPING
CONVECTION FROM BLOWING OUT OF CONTROL...AND BELOW SEVERE
LIMITS...EXCEPT FOR A COUPLE OF ROGUES. EVEN DOWNDRAFT POSSIBILITIES
SEEM RATHER LOW ACROSS THE CWA EXCEPT FOR ERN SWEETWATER AND PERHAPS
ERN FREMONT OR SWRN NATRONA.

TONIGHT AND SUNDAY...CONVECTION ON THE WAY OUT BY EARLY EVENING AS FRONT
AND UPPER WAVE BOTH EXIT STAGE EAST...REPLACED BY HIGH PRESSURE
OVERNIGHT. UPPER LEVEL TRANSITIONAL RIDGING BEGINS SUNDAY WITH
FAIRLY DEEP SOUTHWESTERLIES ON TAP ACROSS THE CWA. WARMING BEGINS.
ALTHOUGH WARMER AND DRIER CONDITIONS WILL BE AROUND THROUGHOUT THE
FA...WINDS WILL NOT GUST ENOUGH OVER THE ZONES WITH CURRENT CRITICAL
FUELS TO RAISE A RED FLAG WARNING FOR SUNDAY.

MONDAY AND MONDAY NIGHT...WARMER WEATHER CONTINUES FOR MOST OF THE
FA EXCEPT FOR THE NWRN CWA. MID LEVEL CLOUDS AND SLIGHT CHANCES FOR
ELEVATED SHOWERS/THUNDER WILL ACCOMPANY INCREASE IN MED LEVEL
MOISTURE FROM THE WEST...ALONG AND AHEAD OF ANOTHER IMPULSE BEING
THROWN AROUND THE BASE OF YET ANOTHER PAC NW TROUGH. SOME CHANCES
FOR PRECIP WILL CONTINUE OVER THE NORTHWEST OVERNIGHT. FIRE WEATHER
CONCERNS HAVE A GOOD CHANCE FOR CROSSING INTO RFW TERRITORY WITH LOW
RH VALUES AND STRONG SWRLY FLOW MIXING OVER FIRE WEATHER ZONES 280
285 AND 300.

.LONG TERM...TUESDAY THROUGH SATURDAY

A WEATHER SYSTEM WILL MOVE THROUGH ON TUESDAY WITH A CHANCE FOR
SHOWERS AND STORMS IN THE WESTERN MOUNTAINS AND ACROSS THE NORTH
ZONES. THE CENTRAL AND SOUTH LOOK TO BE MOSTLY DRY TUESDAY. BREEZY
TO WINDY IN THE FAVORED LOCATIONS AND FIRE WX CONCERNS MAY NEED TO
BE ADDRESSED IF CONDITIONS COME TOGETHER TUE PM AND EARLY EVE. A
SLIGHTLY COOLER DAY ON TUESDAY WITH A WEAK FRONTAL PASSAGE. ON
WEDNESDAY A WEST FLOW ALOFT WITH LIMITED MOISTURE IN THE FLOW. HAVE
LEFT IN ISOLATED MOUNTAIN STORMS WED PM AND EARLY EVE. THE LOWER
ELEVATIONS SHOULD BE DRY. THE UPPER RIDGE OF HIGH PRESSURE BUILDS
OVER THE SOUTHWEST THURSDAY THROUGH SATURDAY. THE FLOW PATTERN
AROUND THE HIGH WOULD PUT MOST OF THE REGION IN A WEST TO NORTHWEST
FLOW ALOFT. IF THIS OCCURS THEN THE HOTTEST 700MB TEMPS WOULD STAY
OVER THE WEST AND ANY DISTURBANCE ROTATING AROUND THE UPPER HIGH
COULD SPARK A FEW MOUNTAIN STORMS EACH DAY. ADDED SOME LOW PRECIP
CHANCES TO THE MOUNTAINS ON THURSDAY...THEN ADDED IN THE EAST ZONES
FROM BUFFALO TO CASPER FRIDAY AND SATURDAY AS STORM COVERAGE IN THE
MOUNTAINS MAY INCREASE AS WELL. TEMPS TO WARM WED THROUGH SATURDAY
WITH EACH DAY BEING A FEW DEGREES WARMER THAN THE PREVIOUS DAY. AS
THE GLENN FREY SONG QUOTES...THE HEAT IS ON OH IT'S ON THE STREET...
THE HEAT IS...ON. WIND SPEEDS SHOULD BE LIGHTER DUE TO PROXIMITY OF
THE UPPER HIGH WHICH WILL LIMIT POTENTIAL FIRE BEHAVIOR...BUT WITH
THE LACK OF RAIN THE FUELS WILL JUST GET DRIER.

.AVIATION.../18Z ISSUANCE/

A STRONG DISTURBANCE IS MOVING THROUGH THE AREA THIS AFTERNOON...INITIATING
SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE FORECAST AREA. THE BEST
OPPORTUNITY FOR STRONGER STORM DEVELOPMENT WILL AGAIN BE ACROSS
EASTERN AND NORTHERN WYOMING...INCLUDING
KCPR...KWRL...KBYG...KRIW...AND KLND. THESE AREAS MAY SEE SOME PERIODS
OF STRONG WIND. OTHER AREAS MAY SEE SOME STORM DEVELOPMENT...THOUGH
STORMS WILL BE LESS INTENSE. THE MAIN THREAT WITH THESE STORMS WILL
BE GUSTY WINDS. STORM ACTIVITY WILL BEGIN ENDING FROM SOUTHWEST TO
NORTHEAST...LATE THIS AFTERNOON AND EARLY EVENING...AND BE OUT OF
THE FORECAST AREA BY 03Z. CONDITIONS WILL STEADILY IMPROVE THROUGH
THE EVENING AND OVERNIGHT HOURS...WITH WIDESPREAD VFR CONDITIONS
ANTICIPATED BY 07Z SUNDAY.

.FIRE WEATHER...
BETTER MOISTURE WILL BE MORE AVAILABLE TODAY FOR MOST DISPATCH ZONES
WITH SOME CHANCE FOR SHOWERS AND SOME THUNDERSTORMS OCCURRING NEARLY
ALL ZONES EXCEPT FOR ZONES 277 AND MOST OF 414. STRONGER STORMS WILL
BE POSSIBLE OVER JOHNSON AND NATRONA COUNTIES WITH BRIEF HEAVY
RAINS...GUSTY ERRATIC WINDS AND SMALL HAIL. THE EASTERN HALF OF
SWEETWATER COUNTY WILL ALSO HAVE A CHANCE FOR DRIER MORE ELEVATED
THUNDERSTORMS WITH STRONG GUSTY WINDS AND LIGHTNING. THE WESTERN
PORTION OF SWEETWATER COUNTY WILL REMAIN MOSTLY DRY...BUT WINDS MAY
GUST OUT OF THE WEST TO AROUND 30 MPH AT TIMES. RH VALUES WILL
GENERALLY BE HIGHER FOR ALL ZONES TODAY...STAYING AT LEAST INTO THE
TEENS EVEN OVER ZONES 278 AND 279...WITH 20S TO 50S EVERYWHERE
ELSE.

SUNDAY...A WARM UP BEGINS...WITH HIGHS WARMING SOME 7 TO 9 DEG OVER
SATURDAY HIGHS. IT WILL BE DRY WITH RH VALUES DIPPING INTO THE LOWER
TEENS MOST LOW LAND AREAS...20S IN THE MOUNTAINS. WINDS HOWEVER WILL
BE TEMPERED SOMEWHAT OVER OUR EASTERN FIRE WEATHER ZONES WHERE FUELS
LEAN TOWARDS CRITICAL. DRIEST AND GUSTIEST WEATHER LOOKS TO HOLD
OVER SWEETWATER COUNTY WHERE FUELS ARE STILL OK. MONDAY ON THE OTHER
HAND WILL LEND ITSELF TOWARDS MORE DRY AND WINDY/GUSTY CONDITIONS
WITH SOUTHWEST FLOW INTO THE DRY FUEL AREAS OF ZONES 280 285 AND 300
WHICH WILL ENHANCE FIRE CONCERNS.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH 343 IN EFFECT FOR BIG HORN...WASHAKIE...HOT
SPRINGS...JOHNSON...NATRONA AND FREMONT COUNTIES THROUGH 00Z.

&&

SHORT TERM...BRAUN
LONG TERM...AR
AVIATION...LAVOIE
FIRE WEATHER...BRAUN
Hazardous weather outlook, Jun 22, 11:19 AM MDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1119 AM MDT SAT JUN 22 2013

WYZ001>020-022>030-231100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
1119 AM MDT SAT JUN 22 2013

...TORNADO WATCH THROUGH 6 PM THIS EVENING FOR CENTRAL...EASTERN AND
NORTHEAST WYOMING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR BIG HORN...JOHNSON...FREMONT...
NATRONA...WASHAKIE AND HOT SPRINGS COUNTIES THROUGH 6 PM THIS
EVENING.

STRONG GUSTY WINDS ARE ALSO EXPECTED WITH ANY THUNDERSTORMS THAT
OCCUR ACROSS THE REST OF WYOMING. BE ALERT TO CHANGING WEATHER
CONDITIONS AND TAKE PRECAUTIONS SHOULD ADVERSE WEATHER IMPACT YOUR
LOCATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MONDAY...ISOLATED THUNDERSTORMS ACROSS THE WEST ON MONDAY. DRY...
WINDY AND HOT CONDITIONS WILL OCCUR ACROSS THE SOUTH AND CENTRAL
AREAS MONDAY AFTERNOON AND EARLY EVENING...AS WELL AS INTO
THE OWL CREEK AND SOUTHERN BIGHORN MOUNTAINS AND SOUTHERN JOHNSON
COUNTY. THIS WILL RAISE FIRE WEATHER CONCERNS.

TUESDAY...ISOLATED TO SCATTERED THUNDERSTORMS OVER THE WEST
AND NORTH. STILL WINDY AREAS ACROSS THE CENTRAL AND SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED IN JOHNSON AND NATRONA COUNTIES
THIS AFTERNOON AND TONIGHT.  PLEASE REPORT HAIL SIZES AND WIND
DAMAGE AS WELL AS HEAVY RAIN. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 22, 12:22 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1222 PM MDT SAT JUN 22 2013

WYZ003-221930-
CODY FOOTHILLS-
1222 PM MDT SAT JUN 22 2013

THUNDERSTORMS COMING OFF OF THE ABSAROKA MOUNTAINS WILL
MOVE THROUGH THE CODY FOOTHILLS INCLUDING THE CITIES OF
CODY AND POWELL THROUGH 2 PM MDT.  SMALL HAIL...DANGEROUS
LIGHTNING AND WIND GUSTS TO 45 MPH WILL BE POSSIBLE
WITH THIS LINE OF THUNDERSTORMS.

IF THUNDERSTORMS APPROACH YOUR AREA...SEEK SHELTER.
Local storm report, Jun 22, 12:28 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
1228 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     HAIL             FORT WASHAKIE           43.01N 108.93W
06/22/2013  E0.88 INCH       FREMONT            WY   PUBLIC

&&

DLIPSON
Special weather statement, Jun 22, 12:38 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1238 PM MDT SAT JUN 22 2013

WYZ008-009-011-221915-
BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-SOUTHEAST
JOHNSON COUNTY WY-
1238 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON COUNTY UNTIL
115 PM MDT...

AT 1235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A A LINE OF STRONG THUNDERSTORMS 6 MILES WEST OF MAYOWORTH...OR 15
MILES NORTHWEST OF KAYCEE...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
MAYOWORTH AND STATE HWY 191 MILE MARKER 10 AROUND 1245 PM MDT.
I25 EXIT 265...STATE HWY 196 MILE MARKER 270...I25 MILE MARKER 270...
I25 MILE MARKER 260 AND STATE HWY 196 MILE MARKER 260 AROUND 1255 PM
MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 237 AND
281.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM MDT SATURDAY EVENING
FOR NORTH CENTRAL WYOMING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4409 10641 4350 10640 4351 10704 4410 10710
TIME...MOT...LOC 1837Z 250DEG 36KT 4381 10688

C. BAKER
Local storm report, Jun 22, 12:47 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
1247 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             POWDER RIVER            43.03N 106.98W
06/22/2013  E1.50 INCH       NATRONA            WY   TRAINED SPOTTER

            HAIL BROKE WINDOWS IN SPOTTERS HOME.

&&

DLIPSON
Local storm report, Jun 22, 1:04 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
104 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     HAIL             POWDER RIVER            43.03N 106.98W
06/22/2013  E2.75 INCH       NATRONA            WY   LAW ENFORCEMENT

            CARS WITH DAMAGE PULLED OVER ON HIGHWAY

&&

TL
Local storm report, Jun 22, 1:15 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
115 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     FUNNEL CLOUD     19 NW CASPER            43.03N 106.60W
06/22/2013                   NATRONA            WY   EMERGENCY MNGR

            SEVERAL FUNNEL CLOUDS REPORTED BY ASST EMERGENCY MANAGER
            LOOKING NORTH FROM HIGHWAY 20/26 MILE MARKER 15.

&&

MCDONALD

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 9:43 AM MDTSpecial Weather StatementRIWFremont47 min
Jun 22, 9:50 AM MDTSpecial Weather StatementRIWFremont40 min
Jun 22, 10:00 AM MDTSevere Thunderstorm WarningRIWFremont45 min
Jun 22, 10:07 AM MDTSpecial Weather StatementRIWFremont38 min
Jun 22, 10:25 AM MDTSpecial Weather StatementRIWJohnson50 min
Jun 22, 10:42 AM MDTSevere Thunderstorm WarningRIWFremont48 min
Jun 22, 11:01 AM MDTSpecial Weather StatementRIWWashakie44 min
Jun 22, 11:05 AM MDTSpecial Weather StatementRIWNatrona40 min
Jun 22, 11:23 AM MDTSevere Thunderstorm WarningRIWFremont, Natrona52 min
Jun 22, 11:39 AM MDTSevere Thunderstorm WarningRIWNatrona51 min
Jun 22, 11:46 AM MDTSpecial Weather StatementRIWJohnson44 min
Jun 22, 12:09 PM MDTSevere Thunderstorm WarningRIWNatrona51 min
Jun 22, 12:38 PM MDTSpecial Weather StatementRIWJohnson37 min
Jun 22, 12:45 PM MDTSevere Thunderstorm WarningRIWNatrona45 min
Jun 22, 12:50 PM MDTTornado WarningRIWNatrona25 min
Jun 22, 1:24 PM MDTSevere Thunderstorm WarningRIWNatrona51 min
Jun 22, 1:26 PM MDTSpecial Weather StatementRIWJohnson49 min
Jun 22, 1:30 PM MDTSpecial Weather StatementRIWBig Horn45 min
Jun 22, 1:36 PM MDTSevere Thunderstorm WarningRIWNatrona39 min
Jun 22, 1:41 PM MDTTornado WarningRIWNatrona34 min
Jun 22, 2:20 PM MDTSpecial Weather StatementRIWBig Horn40 min

Nearby

Tornado Warnings in Wyoming, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.